Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Vitali-Hahn-Saks theorem and measuroids


Author: Sadahiro Saeki
Journal: Proc. Amer. Math. Soc. 114 (1992), 775-782
MSC: Primary 28B05
DOI: https://doi.org/10.1090/S0002-9939-1992-1088446-8
MathSciNet review: 1088446
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the concept of measuroids, and prove the Uniform Boundedness Principle of Nikodym-Grothendieck, the Vitali-Hahn-Saks theorem and the Nikodym Convergence Theorem for measuroids.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05

Retrieve articles in all journals with MSC: 28B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1088446-8
Keywords: Vitali-Hahn-Saks theorem, Uniform Boundedness Principle, Nikodym Convergence Theorem
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society